Two period in one month is unlikely to be an indicator that you are pregnant.Not all women have cycles that go like clockwork and this can be especially true if you have recently come off a birth control pill.The pill has the effect of regulating your menstrual cycle and when it is discontinued,your cycle can become lrregular.
In fact,your cycle may never be like clockwork again even if they were before you started taking the pill.
The hormonal balance necessary for you to have regular menstrual cycles is very delicate.when you take a hormonal contraceptive like the pill,the medication retains that balance without the influence of the medication though your body can take a few months to get the balance right again.
So in this period of time,when you stop taking birth control pills,it's not unsual to have two periods in a period of time that is less than the one month that you are used to.
Getting back to normal will require.some patience on your part-and some preparadness for anything at anytime.
If you haven't come off the pill,or changed pill,recently when you should go to see your gynecologists,it would help if you took along a diary of when you have been menstruating.Don't be shy about it-lnternet forums are full of women discussing this problem.just ge it checked out with a proffessional as soon as you can otherwise,you will have a lot of unnecessary stress.
Other than hormonal imbalance,it could be thickening of the lining of the uterus that is caused by presence of excessive estrogen or thyroid disfunction.
The first clue of pregnancy is that your periods will stop,if you are concerned though,you could take a pregnancy test which are available over counter at pharmacists.